# SDR N6WA2022042501

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,391 hours, 32,954 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Part number: GG670980035
- Part serial: 00637
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C NOT PRESSURIZING WELL. R&R OUTFLOW VALVE IAW CRJ 550 AMM 21-32-01. OPS TEST GOOD. PRESSURIZATION CHECK GOOD IAW CRJ 550 AMM 21-31-00
